# SDR FDEA201110284681

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 36,416 hours, 21,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN ENTRY EMERGENCY SLIDE LAYING ON FLOOR.  REINSTALLED EMERGENCY SLIDE IAW AMM 25-60-015-2.  OK FOR SERVICE.
